# SDR A6WA201140556

- Difficulty date: July 4, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 20,391 hours, 19,398 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, SMELLED ELECTRICAL BURNING ODOR IN COCKPIT AND CABIN.  BOTH PACKS REMAINED ON WITH ENG AIR.  APU WAS OFF.  CABIN LIGHTING REMAINED ON.  ODOR WAS STRONGEST FROM ROW 8, AFT.  REMOVED AND INSPECTED LIGHT BALLAST AT 11/12 DF OVERHEAD CENTER UPON REINSTALLATION FOUND BALLAST FAILED.  NO EVIDENCE OF EXTERNAL SHORT.  INSPECTED AND RELAMPED OVERHEAD LIGHTS AT 11DF.  NO DAMAGE FOUND AND LAMPS OPERATE NORMALLY.  NO EVIDENCE OF ELECTRICAL SHORT REF 33-21-01.
